# SDR USAA041069

- Difficulty date: December 2, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 49,476 hours
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q5- INTERCOSTAL, 2 INCH CRACK, IN RADIUS- FLOOR INTERCOSTAL, STA 380, BBL 0.  REPLACED SUPPORT ANGLE IAW SRM. (K)
